# SDR DALA2024021201990

- Difficulty date: February 7, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 110,061 hours, 15,850 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Part number: UNKNOWN
- Condition: Unknown
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1201 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:505. CORRECTIVE ACTION: PREFORMED OPS TEST OF OPENING AND CLOSING THE 1L DOOR PER B767 AMM 52-11. OPS CHK GOOD. (0190468)
